Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Patch of skin on upper lip that is darker than the rest post waxing. How can I do away with it?

around new years day i waxed my upper lip with waxing strips unaware that it could burn if i waxed one area too many times. the burn healed up but now i have a patch of skin that is darker than the is very can i get the mark to disappear? I ve been applying Neosporin every night but havent noticed a change.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
It seems that the burnt area has healed with post inflammatory hyperpigmentation.
Application of neosporin would not help in reducing the pigmentation. To treat the same, use a good sunscreen and apply hydroquinone cream over pigmented area. With in few weeks the pigmentation should subside. You may also take spot chemical peels to reduce pigmentation. Hope that answers your query. Take care.
Answered: Thu, 31 Jan 2013
I find this answer helpful

 1 user finds this helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor